| Model Number |
R SERIES |
| Medical Device Problem Codes |
No Display/Image (1183); Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device powered on without display and announced a "check pads" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Please reference section b5 and h6:device code.Evaluation results: the customer's report was observed and attributed to a system interconnection cable that was not properly seated.The cable was reseated to correct the reported problem.It could not be firmly established how the cable became misaligned.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during biomed testing, the device powered on without display.Complainant indicated that there was no patient involvement in the reported malfunction.